News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Cardiology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Cardiology Answers List

Forum Name: Clots & Anticoagulants

Question: Antiphospholipid Antibody Syndrome


 smt1977 - Fri Apr 29, 2005 9:46 am

I was diagnosed with Antiphospholipid Antibody Syndrome about a year ago. I really do not understand it at all. I have not had any clotts, miscarriges, strokes or any of the effects as of yet. I was told that my clotting number is at 150. I also was told by my doctors that I am a "1 in a million" with this syndrome since I have had no effects as of yet. I try to look things up on line but it just confuses me more. I am always tired, my arms and legs "fall asleep" all the time and I have dizy spells and and walk around with a constant headache. I do work out about 5-6 x a week, drink plenty of water but, I do smoke. Is there any way anyone can shed some light on this syndrome. Thank you!!
 Dr. Tamer Fouad - Sun May 01, 2005 1:39 am

User avatar Hi smt1977,
Antiphospholipid Antibody Syndrome is one of the hypercoagulable syndromes. You can easily get clots, strokes, heart attacks, DVTs, pulmonary emboli. If you are under medicatoin then everything will be controlled. I am worried about your 'arms and legs "falling asleep" all the time'. In the light of your diagnosis that could be a possible stroke even if a very small one.
Please contact your doctor immediately and report the weakness in your limbs.

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here